# SDR CALA2024022800575

- Difficulty date: February 25, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N17294
- Make and model: Boeing 737-8
- Aircraft serial: 67551
- Aircraft time: 4,038 hours, 1,411 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 4
- Part time: 446 hours, 155 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

OUTBOARD TIRE TREAD CAME OFF DURING TAKEOFF DAMAGE THE FLAP.   REF LPS 7181713, 7181742, 7182407 FOR REPLACEMENT OF THE #3 AND #4 TIRES AND #3 BRAKE, TIRE BURST CONDITIONAL INSPECTION IS COMPLETED ON LP 7184747. ALL DAMAGE HAS BEEN DOCUMENTED. REFERENCE LOG PAGE 7179661 REMOVE AND REPLACE #3 MLG TIRE.   REMOVED AND REPLACED NR 3 MLG TIRE IAW AMM 32-45-11 WHEEL, TIRE, AS OFF 42-3249-9-0001 4629 ON 42-3249-9-0001 3559 WHEEL, TIRE, AS OFF 42-3249-9-0001 4629 ON 0000.  REMOVED AND REPLACED #3 MLG TIRE IAW AMM 32-45-11.  REMOVE AND REPLACE #4 MLG TIRE.
